# SDR QXEA2011011300025

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,801 hours, 10,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT WING OTBD FLAP UPPER SURFACE HAS WEAR MARKS FROM WING T/E PANELS.  DAMAGE TO PAINT ONLY.  PREPARED AND PAINTED SURFACE IAW SRM 51-25-05-02-01.
